# SDR ABXA9701184

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055513
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING SPOILER UPPER AND LOWER SKIN DELAMINATED.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
